Cart 0
Certified

Menstrual Cramps Medication - Certi-Fem -Certified (504-049) 25/2’s (50 Tablets) - Compare to Midol Teen Formula

Regular price $4.20

Certi-Fem - 25/2’s (50 Tablets) Certified 504-049

  • Active Ingredients:
  • Acetaminophen 325 mg - Pain reliever/fever reducer
  • Pamabrom 25 mg - Diuretic
  • Temporary relief of minor aches and pains associated with: head ache, back aches, mensural cramps.  Temporarily relieves water-weight gain, bloating, swelling and full feeling associated with the premenstrual and menstrual periods.  Compare to Midol Teen Formula
  • Item Name Certi-Fem 
    Unit Size 2/Pkg.
    Pieces Per Package 25/Box


More from this collection